3 Fat Chicks on a Diet Weight Loss Community  

Go Back   3 Fat Chicks on a Diet Weight Loss Community > Support Forum > Depression and Weight Issues

Depression and Weight Issues Have you been diagnosed with depression, are possibly on depression medication, and find it affects your weight loss efforts? Post here for support!

AntiD's that DON'T cause weight gain?

Reply
 
Thread Tools
Old 08-30-2013, 04:15 PM   #1
Junior Member
 
archaic1's Avatar
 
Join Date: Aug 2013
Posts: 12

S/C/G: 137/133/115

Default AntiD's that DON'T cause weight gain?

Do any exist?

I didn't gain when I was taking effexor, but the drug made me so tired that I just couldn't continue taking it any longer since I'd spend 10-15 hours sleeping a day and have trouble staying awake. But the problem is, after a few months without it, I think I still need to take antidepressants, just not that one :S but I know that taking a drug that will cause me to gain weight will seriously negatively effect my happiness....idk if you have had any luck with a pill that does not cause weight gain?

Oh, I forgot to add, I did take Wellbutrin and it didn't make me tired or make me gain weight - seemed like magic - but I developed an allergic reaction and had to discontinue it
archaic1 is offline   Reply With Quote
Old 08-30-2013, 11:37 PM   #2
Junior Member
 
Join Date: Sep 2012
Posts: 28

S/C/G: 183/169.8/145

Height: 5' 6.5"

Default

Wellbutrin has actually been known to help people lose weight and is used for depression. I was on it but it gave my hypertension (very rare, my doc says I'm the second case she has seen in 31 years). I lost weight while I was on it for the first 3 weeks.
__________________
"If you judge others you have no time to love them." - Mother Teresa


End of the year goal to be 145lbs:



luvmy2girls is offline   Reply With Quote
Old 09-01-2013, 02:30 PM   #3
Junior Member
 
archaic1's Avatar
 
Join Date: Aug 2013
Posts: 12

S/C/G: 137/133/115

Default

I really wish I could take Wellbutrin, because like I said in my first post, I had good results while I took it. Its too bad that it made my body break out in hives =(
archaic1 is offline   Reply With Quote
Old 09-01-2013, 06:33 PM   #4
Senior Member
 
LisaTcan's Avatar
 
Join Date: Nov 2009
Location: Toronto, ON
Posts: 562

S/C/G: 147/147/135 HW - 190

Height: 5'6"

Default

I've found the weight gain with Prozac very minor - about 5lbs and it works really well for my anxiety, depression, and eating disorder.

I've also had a number of friends do well on Zoloft and not gain weight.

Wellbutrin is supposed to make people lose weight, but I couldnt handle it.
__________________
[
LisaTcan is offline   Reply With Quote
Old 09-01-2013, 10:46 PM   #5
Junior Member
 
lena8787's Avatar
 
Join Date: Jul 2013
Location: Australia
Posts: 4

S/C/G: 119kg/91kg/75kg

Height: 5feet8

Default

Hi have you tried pristiq? It is made by the same manufacturers as effexor, and is the same type of AD but is metabolised differently. I find that out of the two pristiq gives me alot less side effects (after two weeks I had none). Also if anything pristiq reduced my appetite
lena8787 is offline   Reply With Quote
Old 09-02-2013, 07:45 PM   #6
M.S. + living balance
 
valpal23's Avatar
 
Join Date: Aug 2007
Location: Thompson, MB Canada
Posts: 1,061

S/C/G: 325/200's/199

Height: 5'10"

Default

The only one I tried was celexa, still trying to get the 40 pounds off.
__________________


I can't be perfect but I CAN persevere


valpal23 is offline   Reply With Quote
Old 09-11-2013, 04:28 PM   #7
Member
 
Tohisha77's Avatar
 
Join Date: Feb 2011
Posts: 79

S/C/G: 252/weighttracker/195

Height: 5'8

Default

When I was taking effex0r back in 2011,I lost 28lbs in 3 months.
Now I'm on zoloft and I've lost 23lbs of the 30lbs I gained after effex0r stopped working.
I know you've heard this before but everyone's different.
The only emotion that I DON'T BINGE with is HAPPINESS.
And I've been happy these past few months because of the zoloft.
__________________
Tohisha77 is offline   Reply With Quote
Old 09-11-2013, 04:30 PM   #8
Member
 
Tohisha77's Avatar
 
Join Date: Feb 2011
Posts: 79

S/C/G: 252/weighttracker/195

Height: 5'8

Default

The only meds that caused me weight gain was ANTI PSYCHOTICS.
why was I prescribed those? I don't know.
__________________
Tohisha77 is offline   Reply With Quote
Reply
Posts by members, moderators and admins are not considered medical advice
and no guarantee is made against accuracy.


Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

vB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are Off


All times are GMT -4. The time now is 03:26 PM.






Powered by vBulletin® Version 3.6.7
Copyright ©2000 - 2015, Jelsoft Enterprises Ltd.
Search Engine Optimization by vBSEO 3.3.2